# SDR AUS20030435

- Difficulty date: April 24, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 4012202
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,510 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT TAILPLANE OUTBOARD SPAR CRACKED AT HINGE POINT. FOUND DURING INSPECTION IAW AD.
